RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trofimov, Vladimir Ivanovich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:2418
Abstract pages:6369
Full texts:1960
References:833
Head Scientist Researcher
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 29.03.1957
E-mail:
Keywords: groups; locally finite graphs; automorphisms of graphs; vertex-transitive groups of automorphisms of graphs; vertex stabilizers of graphs; applications to physics.
   
Main publications:
  • Trofimov V. I. On the action of a group on a graph // Acta Appl. Math., 1992, 29, 161–170.
  • Trofimov V. I. Kernels of van den Dries–Wilkie homomorphisms and $o$-automorphisms of graphs // J. Algebra, 2000, 226, 967–976.

http://www.mathnet.ru/eng/person8884
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193232

Publications in Math-Net.Ru
2018
1. A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. IV”, Trudy Inst. Mat. i Mekh. UrO RAN, 24:3 (2018),  109–132  mathnet  elib
2017
2. N. Seifter, V. I. Trofimov, “Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms”, Izv. RAN. Ser. Mat., 81:1 (2017),  139–160  mathnet  mathscinet  elib; Izv. Math., 81:1 (2017), 137–155  isi  scopus
2016
3. A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. III”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  163–172  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 113–122  isi  scopus
4. A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. II”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:2 (2016),  177–187  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 89–100  isi  scopus
2015
5. V. I. Trofimov, “The finiteness of the number of symmetrical extensions of a locally finite tree by a finite graph”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:3 (2015),  303–308  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 295, suppl. 1 (2016), 168–173  isi
2014
6. E. A. Neganova, V. I. Trofimov, “Symmetrical extensions of graphs”, Izv. RAN. Ser. Mat., 78:4 (2014),  175–206  mathnet  mathscinet  zmath  elib; Izv. Math., 78:4 (2014), 809–835  isi  scopus
7. A. S. Kondrat'ev, V. I. Trofimov, “Stabilizers of vertices of graphs with primitive automorphism groups and a strong version of the Sims conjecture. I”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  143–152  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 146–155  isi  scopus
8. V. I. Trofimov, “Some remarks on symmetrical extensions of graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  284–293  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 199–208  isi  scopus
2013
9. V. I. Trofimov, “The finiteness of the number of symmetrical 2-extensions of the $d$-dimensional lattice and similar graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  290–303  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S169–S182  isi  scopus
2012
10. V. I. Trofimov, “A note on the extendability of an isomorphism of subgraphs of a graph to an automorphism of the graph”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:3 (2012),  26–29  mathnet  elib
2011
11. V. I. Trofimov, “Some topics in graph theory related with group theory”, Sib. Èlektron. Mat. Izv., 8 (2011),  62–67  mathnet
12. V. I. Trofimov, “Symmetrical extensions of graphs and some other topics in graph theory related with group theory”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:4 (2011),  316–320  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 107–112  isi  scopus
13. E. A. Neganova, V. I. Trofimov, “On symmetrical $4$-extensions of the grid $\Lambda^2$”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  242–257  mathnet  elib
2010
14. E. A. Neganova, V. I. Trofimov, “On symmetrical $q$-extensions of the 2-dimensional grid”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:3 (2010),  199–209  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S127–S137  isi  scopus
2007
15. V. I. Trofimov, “On the Fastest Moving Off from a Vertex in Directed Regular Graphs”, Mat. Zametki, 82:5 (2007),  770–782  mathnet  mathscinet  zmath  elib; Math. Notes, 82:5 (2007), 691–702  isi  scopus
2003
16. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. IV”, Izv. RAN. Ser. Mat., 67:6 (2003),  193–222  mathnet  mathscinet  zmath; Izv. Math., 67:6 (2003), 1267–1294  isi  scopus
2001
17. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. III”, Izv. RAN. Ser. Mat., 65:4 (2001),  151–190  mathnet  mathscinet  zmath; Izv. Math., 65:4 (2001), 787–822  scopus
18. V. I. Trofimov, “On a Property of Urysohn's Universal Metric Space”, Mat. Zametki, 69:2 (2001),  319–320  mathnet  mathscinet  zmath; Math. Notes, 69:2 (2001), 288–289  isi
2000
19. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. II”, Izv. RAN. Ser. Mat., 64:1 (2000),  175–196  mathnet  mathscinet  zmath; Izv. Math., 64:1 (2000), 173–192  isi  scopus
1998
20. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. I”, Izv. RAN. Ser. Mat., 62:6 (1998),  159–222  mathnet  mathscinet  zmath; Izv. Math., 62:6 (1998), 1221–1279  isi  scopus
1994
21. V. I. Trofimov, “Graphs with projective suborbits. Cases of small characteristics. II”, Izv. RAN. Ser. Mat., 58:6 (1994),  137–156  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:3 (1995), 559–576  isi
22. V. I. Trofimov, “Graphs with projective suborbits. Cases of small characteristics. I”, Izv. RAN. Ser. Mat., 58:5 (1994),  124–171  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 45:2 (1995), 353–398  isi
1991
23. V. I. Trofimov, “Graphs with projective suborbits”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991),  890–916  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:1 (1992), 869–893  isi
1989
24. V. I. Trofimov, “Certain asymptotic characteristics of groups”, Mat. Zametki, 46:6 (1989),  85–93  mathnet  mathscinet  zmath; Math. Notes, 46:6 (1989), 945–951  isi
1987
25. V. I. Trofimov, “Asymptotic behavior of automorphisms of graphs”, Mat. Sb. (N.S.), 134(176):2(10) (1987),  274–284  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 277–287
1986
26. V. I. Trofimov, “The action of a group on a graph”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  1077–1096  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:2 (1987), 429–447
1985
27. V. I. Trofimov, “Automorphism groups of graphs as topological groups”, Mat. Zametki, 38:3 (1985),  378–385  mathnet  mathscinet  zmath; Math. Notes, 38:3 (1985), 717–720  isi
1984
28. V. I. Trofimov, “Graphs with polynomial growth”, Mat. Sb. (N.S.), 123(165):3 (1984),  407–421  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 405–417
1983
29. V. I. Trofimov, “Automorphisms of graphs and a characterization of lattices”, Izv. Akad. Nauk SSSR Ser. Mat., 47:2 (1983),  407–420  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:2 (1984), 379–391
1982
30. V. I. Trofimov, “Transitive permutation groups with a solvable one-point stabilizer”, Mat. Zametki, 32:3 (1982),  277–284  mathnet  mathscinet  zmath; Math. Notes, 32:3 (1982), 618–622  isi

1995
31. V. I. Trofimov, “Letter to the editor”, Izv. RAN. Ser. Mat., 59:4 (1995),  221  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019